This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been taking 300 mg. of Wellbutrin daily for the past week. I have noticed that my abdomen is quite swollen. You should also know that I had hernia surgery, with an abdominal incision, in February 2003. I am not sure if the swelling is because I am still technically post-op, of because of the Wellbutrin. I would have to say that I experienced some swelling before the Wellbutrin, and was certain that was due to the hernia surgery, but since I've been on Wellbutrin it has gotten worse. Other than this I am feeling fine. Perhaps I should also tell you that I have had 8 abdominal surgeries in as many years. I am on Wellbutrin because of mood swings related to surgical menopause (without estrogen)and because my doctor thought it would ease my hot flashes. Thanks very much.
There is nothing about Wellbutrin that can cause swelling directly, and it is most likely from other causes. You should talk to your doctor and explain your symptoms in detail to make sure you don't have swelling because of either liver or surgical sequalae.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.